# SDR AALA960294

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 111T5007
- Condition: Gouged
- Location: Bs 814-955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT GOUGES ON THE UPPER SURFACE OF THE MAIN CABIN FLOORBEAM.  THE BLEND-OUT EXCEEDS SRM LIMITS.  ROTO-PEENED, DYE CHECKED, ALODINED, PRIMED, AND PAINTED DAMAGED AREAS.  APPROVED FOR CONTINUED SERVICE BY ENGINEERING PER SRB 767-1142.  TST:  41,252.20 HRS.  CYCLES, 7,600.  (X)
